Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash due to Atripla part 2
Jun 21, 2009

Hi Doctor,

Thank you for your reply about Atripla in relation with skin rash, and join pain. The Dr said that allergies can sometimes affectjoins, and prescribed antihistamin tables, which helped the join pain, and after 2 days it dissapeared. However in the course of those 2 days, my skin rash became massive, now the rush covers 70% of my body, it is a flat redness, and in areas it looks as if I had been sunbathing, however the itching is very bad. The rush appeared only 5 days ago..how much longer will I have to wait for it to go away?, of course I woudnt like to stop the Atripla unless my health is at risk.

Thank you again for your reply.

Response from Dr. Henry

The rash usually clears after 10-14 days-need to monitor for severity and involvement of mucousal surfaces (eyes, mouth)-keep in close touch with your HIV clinic.KH



Previous
Potential side effects
Next
Atripla and depression

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement